≡ Menu

Healthy Play

Image by Free-Photos from Pixabay

If you have noticed that I haven’t posted anything to my blog for awhile, I hope this hasn’t caused any concern. In fact, the reason for my blog absence is that I am having fun—and a lot of it. I’ve been taking weight lifting classes, learning yoga, and going for long hikes. I bought a kayak, which has been a joy to play with. In short, I have been engaged in healthy play.

Another new activity is that I have been cooking more of the meals in the house. My meat-loving amateur chef-husband has agreed to eat vegetarian, so the least I can do is contribute to the cooking. Although he is willing to grill tofu, it seems that I might benefit from honing my culinary skills.

I’ve also been meditating more.  In short, I have become insufferably healthy and happy.  I feel younger than ever. So much so, that I find myself singing a line from Bob Dylan’s My Back Pages, “Ah, but I was so much older then I’m younger than that now.”

So, if you don’t hear from me for awhile, it is because I am out getting younger. What are you doing to get younger or healthier?

Please follow and like us:
{ 2 comments… add one }
  • David October 2, 2019, 2:28 AM

    Hi finished epclusa treatment 10mths ago was successful I’m 66yrs old I also have emphasemia and asthma overlap didn’t have asthma till 2yrs ago my Dr has been treating emphasemia with inhaler ultibro seems ok wasn’t till recent he realised he wasn’t giving me anything for asthma !!he has recently put me on med called pulmicort turbuhaler been on it for 3 weeks haven’t really noticed much change in my breathing bit harder coughing , maybe hasn’t started working yet,IV recently read where it can cause infections and lower your immune system,I thought it was a strange med to give someone still getting over Epclusa ,as I don’t think infections is real good after being on DAAs,sorry for long message but my Dr has gone on holiday be back in a mthaway or I would have talked to him,also heard you. Can’t just stop taking pulmicort steroid med cold turkey I feel like stopping it ,so sick of meds and really don’t want an infection maybe I haven’t been on it long enough to get bad feelings if I stop.reason Dr prescribed it was said I’m using ventolin too much 3 times a day,we’ve had forest fires in my area so I used puffer more then usual.thanks for your time .

    • Lucinda Porter October 30, 2019, 8:31 PM

      I am sorry, but I can’t give medical advice. Hope you get some help!

Leave a Comment

Next post:

Previous post: